# SDR SIMA20240303002

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 20,898 hours, 13,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT INOP RAR AFT FA EMERGENCY FLASHLIGHT IAW ERJ 175 AMM 33-51-01 OPS CHK GOOD NO DEFECTS NOTED
